Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does intake of Sevista for breast pain cause delayed periods?

I had pain in my left Brest.I consult a doctor .she prescribed sevista 1/2 tab alternate day .i took it from last 3months . My period is not regular,today it is 45 days .means 15 days more than before. What can I do now,I got pregnancy test and it was negative.
Wed, 27 Jan 2016
Report Abuse
General & Family Physician 's  Response
Welcome to HCM
I have carefully read and understood you query
I hope you will find this useful
Sevista (ORMELOXIFENE) has major side effect of causing Amenorrhoea or delayed periods.It takes at least 30 days after stopping the pill to resume a normal cycle.See your doctor who has prescribed yo this medicine to replace it or get back to us with a detail of effects of the pill on your initial symptoms of breast pain for which it was prescribed.Don't stop taking it on your own.
I will be happy to know if you have found answer to your query
Thank you
Dr Faeza Sherdil
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My girlfriend and I have been having intercourse without using contraception, and it seems she is pregnant because she has missed her periods,...